Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 156, NWS St. Louis, MO

June 26, 2019Madison County, Saint Clair County, Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2019, 3:17 PM CDT for Madison County, Saint Clair County, Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 43 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2019, 3:17 PM CDT (20:17 UTC)
Expired
Jun 26, 2019, 4:00 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:27 PM CDTHAIL 0.252 Sw Lakeshire, MOPEA TO HALF INCH HAIL AT LINDBERGH AND TESSON FERRY.
Jun 26, 3:30 PM CDTHAIL 0.253 Se Sunset Hills, MOPEA TO HALF INCH HAIL FELL AT TESSON FERRY AND MATTIS ROADS.
Jun 26, 3:30 PM CDTHAIL 0.881 Ene Crestwood, MOHE ALSO SAID GRAVOIS CREEK ROSE QUICKLY WITH THIS RAINFALL, THOUGH STILL NOT FLOODING.
Jun 26, 3:32 PM CDTHAIL 0.751 Wnw Mehlville, MOAT INTERSECTION OF LINDBERGH BLVD AND LEMAY FERRY ROAD.
Jun 26, 3:42 PM CDTHAIL 0.88903 Holly Hills Avenue, MO
Jun 26, 3:43 PM CDTHAIL 0.251 E Saint Louis, MOSEVERAL REPORTS OF PEA SIZE HAIL IN ST. LOUIS CITY BETWEEN 340PM AND 345PM. ONE REPORT WAS FROM I-55 AND WEBER. ANOTHER WAS FROM HAMPTON AND LOUGHBOROUGH.
Jun 26, 3:43 PM CDTHAIL 13 Nne Lemay, MOHAIL VARIED FROM HALF INCH TO 1 INCH IN DIAMETER.
Jun 26, 3:44 PM CDTHAIL 0.74 Se Saint Louis, MOSPOTTER AT THE ARMY CORPS OF ENGINEERS SITE ON ARSENAL STREET REPORTS HAIL OF AROUND ONE-HALF INCH AND SLIGHTLY LARGER.
Jun 26, 3:50 PM CDTHAIL 0.72 E Shrewsbury, MO
Jun 26, 4:00 PM CDTTSTM WND DMG2 Ese Granite City, ILMULTIPLE TREE LIMBS DOWN NEAR HORSESHOE LAKE IN GRANITE CITY. TREE LIMBS WERE AROUND 4 INCHES IN DIAMETER. LOCATION APPROXIMATE. TIME ESTIMATED FROM RADAR.
Jun 26, 4:05 PM CDTHAIL 0.253 Ssw Pontoon Beach, ILAT HORSESHOE LAKE STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WUUS53 KLSX 262017
SVRLSX
ILC119-163-MOC183-189-510-262100-
/O.NEW.KLSX.SV.W.0156.190626T2017Z-190626T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
317 PM CDT Wed Jun 26 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Western Madison County in southwestern Illinois...
  Northwestern St. Clair County in southwestern Illinois...
  St. Louis City in east central Missouri...
  Northeastern St. Charles County in east central Missouri...
  Central St. Louis County in east central Missouri...

* Until 400 PM CDT.

* At 317 PM CDT, a severe thunderstorm was located over Rock Hill,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Florissant, Chesterfield, University City, Ballwin,
  Granite City, Alton, Kirkwood, Maryland Heights, East St. Louis,
  Hazelwood, Collinsville, Edwardsville, Webster Groves, Ferguson,
  Manchester, Godfrey, Creve Coeur, Overland and Clayton.

This includes Interstate 44 in Missouri between exits 276 and 277.
 
This also includes Scott Joplin Historic Site, Confluence State Park,
and Horseshoe Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3847 9037 3864 9056 3900 9020 3871 8987
TIME...MOT...LOC 2017Z 230DEG 23KT 3860 9037 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
1 follow-up statement
174 
WWUS53 KLSX 262038
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
338 PM CDT Wed Jun 26 2019

ILC119-163-MOC183-189-510-262100-
/O.CON.KLSX.SV.W.0156.000000T0000Z-190626T2100Z/
Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
St. Louis MO-
338 PM CDT Wed Jun 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN ST. CHARLES AND CENTRAL ST.
LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 338 PM CDT, a severe thunderstorm was located over East
Carondelet, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, Florissant, Chesterfield, University City, Ballwin,
Granite City, Alton, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Webster Groves, Ferguson,
Manchester, Godfrey, Creve Coeur, Overland and Clayton.

This also includes Scott Joplin Historic Site, Confluence State Park,
and Horseshoe Lake State Park.
 
This includes Interstate 44 in Missouri between exits 276 and 277.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3847 9037 3865 9055 3900 9020 3871 8987
TIME...MOT...LOC 2038Z 237DEG 23KT 3855 9026 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:13 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 26, 12:13 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1213 PM CDT Wed Jun 26 2019

.SHORT TERM...  (Through Late Tonight)
Issued at 326 AM CDT Wed Jun 26 2019

CAMS like the HRRR depict at least widely scattered diurnal
convection developing this afternoon with the best coverage
across southeast MO as the atmosphere becomes unstable with
daytime heating and as an MCV approaches from the decaying MCS
over southwest MO early this morning. This convection should
dissipate by late evening. The NAM model drops an MCS southeastward
through northeast MO and IL late this afternoon and evening,
while the 4 km NAM Nest is a little slower and further west with
its MCS. Not real confident with the NAM solutions, but would not
be surprised to see isolated to scattered showers/storms late
this afternoon and early this evening across central and southeast
MO and southwest IL. Slightly warmer and more humid conditions
can be expected today and tonight as upper level heights gradually
rise with south-southwest surface/low level winds.

GKS

.LONG TERM...  (Thursday through Tuesday)
Issued at 326 AM CDT Wed Jun 26 2019

Thursday and Thursday night appear dry at this time as upper level
ridging builds over MO and IL with continued southerly surface winds
as the synoptic boundary remains well north of our forecast area.
Daytime highs may be slightly warmer compared to Wednesday,
although it appears that we will be getting into a typical
Summertime weather pattern with persistent temperatures generally
slightly above normal for late June. The NAM model continues dry
for our area with the exception of an MCS dropping south-
southwestward into northeast MO and west central IL late Friday
night as it forecasts a back-door type cold front approaching our
area as a surface ridge builds into the Great Lakes region.
Difficult to forecast location and timing of an MCS that far out
in time so do not have a lot of confidence in this solution,
especially since the operational GFS or ECMWF model does not
forecast a similar backdoor front. The weekend looks mainly dry
with the mid-upper level ridge centered over Iowa and northern
MO. The chance of convection will increase by Tuesday as the
upper level ridge shifts east of our area and as a mid-upper
level trough approaches western MO on Tuesday.

GKS

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1151 AM CDT Wed Jun 26 2019

SPECIFICS FOR KCOU, KUIN: A remnant thunderstorm complex over
southwestern MO was moving very slowly eastward at TAF issuance.
This feature will support scattered SHRA/TSRA from around 26/21z
through around 27/02z, but it is unclear whether SHRA/TSRA will
extend far enough northward to affect KCOU. Similar concerns exist
for KUIN due to a separate remnant thunderstorm complex which was
located over extreme northwestern MO at TAF issuance. Otherwise,
expect diurnal cumulus and light southerly to southwesterly winds.

SPECIFICS FOR KSTL, KSUS, KCPS: VFR conditions are expected for
the first 0-3 hours of the valid TAF period, but uncertainty
increases after 21z. A remnant thunderstorm complex over
southwestern MO was moving very slowly eastward at TAF issuance,
and while it is expected to generate additional thunderstorms
this afternoon, it is unclear how far north the convection might
spread. VCTS from 26/21z - 27/02z seems appropriate at this time
until the northern extent of the convection has been established.
Otherwise, light southerly to southwesterly winds will persist
through the period.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
414 AM CDT Wed Jun 26 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-270915-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
414 AM CDT Wed Jun 26 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms this afternoon and early this
evening. A few storms may become strong with small hail and strong
gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight chance of thunderstorms across southeast Missouri
and southwest Illinois on Thursday. There is also a slight chance of
thunderstorms across portions of our area both Monday and Tuesday
afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

GKS

In the hours before

Local storm report, Jun 26, 2:27 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HEAVY RAIN       2 NE FRENCH VILLAGE     37.99N 90.36W
06/26/2019  M0.90 INCH       ST. FRANCOIS       MO   PUBLIC

            SPOTTER REMARKED THAT TEMPERATURE DROPPED 20
            DEGREES IN THAT TIME.

&&

MRB
Special weather statement, Jun 26, 2:29 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service St Louis MO
229 PM CDT Wed Jun 26 2019

ILZ058-098-MOZ036-052-060>063-065-073-262000-
Calhoun IL-Greene IL-Pike MO-St. Louis MO-St. Charles MO-
Washington MO-Jefferson MO-Franklin MO-Lincoln MO-Warren MO-
229 PM CDT Wed Jun 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN AND SOUTHWESTERN
GREENE COUNTIES IN SOUTHWESTERN ILLINOIS...WESTERN ST. CHARLES...
EASTERN LINCOLN...NORTHWESTERN JEFFERSON...NORTHWESTERN WASHINGTON...
EASTERN FRANKLIN...WEST CENTRAL ST. LOUIS...SOUTHEASTERN WARREN
COUNTIES IN EAST CENTRAL MISSOURI AND EASTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI UNTIL 300 PM CDT...

At 228 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elsberry to Wright City to near Miramiguoa
Park. Movement was east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
O'Fallon, Wildwood, Wentzville, Lake St. Louis, Washington, Dardenne
Prairie, Troy, Union, Pacific, St. Clair, Wright City, Elsberry, St.
Paul, Gray Summit, Villa Ridge, Moscow Mills, Winfield, Marthasville,
Hardin and Innsbrook.

This includes the following highways...
 Interstate 44 in Missouri between exits 239 and 257.
 Interstate 70 in Missouri between exits 199 and 216.

This also includes Cuivre River State Park and Robertsville State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3932 9050 3892 9070 3818 9072 3812 9109
      3881 9109 3925 9083
TIME...MOT...LOC 1928Z 247DEG 21KT 3922 9078 3884 9100 3822 9101

Britt
Local storm report, Jun 26, 3:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
302 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             2 SSW BALLWIN           38.57N 90.56W
06/26/2019  E0.25 INCH       ST. LOUIS          MO   PUBLIC

&&

MF
Special weather statement, Jun 26, 3:05 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service St Louis MO
305 PM CDT Wed Jun 26 2019

ILZ058-098-099-MOZ036-052-262045-
Calhoun IL-Greene IL-Jersey IL-Pike MO-Lincoln MO-
305 PM CDT Wed Jun 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN...SOUTHWESTERN GREENE AND
WEST CENTRAL JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHEASTERN
LINCOLN COUNTY IN EAST CENTRAL MISSOURI AND SOUTHEASTERN PIKE
COUNTIES IN NORTHEASTERN MISSOURI UNTIL 345 PM CDT...

At 305 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eolia, moving southeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Elsberry, Winfield, Hardin, Eolia, Clarksville, Belleview,
Kampsville, Batchtown, Eldred, Foley, Hamburg, Paynesville,
Whiteside, Annada, Edgewood, Mozier, Woody, Cyrene, Michael and New
Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3941 9096 3941 9095 3940 9094 3940 9083
      3925 9040 3894 9073 3928 9114 3942 9097
TIME...MOT...LOC 2005Z 303DEG 16KT 3927 9093

Britt
Special weather statement, Jun 26, 3:11 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service St Louis MO
311 PM CDT Wed Jun 26 2019

ILZ100>102-MOZ061-063>065-262045-
St. Clair IL-Madison IL-Monroe IL-St. Louis MO-St. Charles MO-
Jefferson MO-St. Louis City MO-
311 PM CDT Wed Jun 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONROE...
SOUTHWESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTH CENTRAL ST. CHARLES...NORTHEASTERN
JEFFERSON AND ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST.
LOUIS CITY UNTIL 345 PM CDT...

At 310 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ballwin to Sappington. Movement was
northeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
St. Louis, St. Charles, Florissant, Chesterfield, Belleville,
Wildwood, University City, Ballwin, Granite City, Kirkwood, Maryland
Heights, East St. Louis, Hazelwood, Collinsville, Webster Groves,
Ferguson, Arnold, Manchester, Creve Coeur and Fairview Heights.

This includes the following highways...
 Interstate 64 in Illinois between exits 9 and 12.
 Interstate 44 in Missouri between exits 272 and 277.
 Interstate 55 in Missouri between exits 190 and 191.
 Interstate 70 in Missouri between exits 228 and 231.

This also includes Scott Joplin Historic Site and First Missouri
State Capitol Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3893 9040 3860 8998 3840 9037 3862 9065
TIME...MOT...LOC 2010Z 224DEG 13KT 3862 9053 3850 9038

Britt
Local storm report, Jun 26, 3:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND GST     2 E CHESTERFIELD        38.65N 90.57W
06/26/2019  E45 MPH          ST. LOUIS          MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HALF INCH HAIL AND
            40 TO 45 MPH WIND GUSTS. SPOTTER IS LOCATED
            5 MILES EAST OF KSUS.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:25 PM CDTSpecial Weather StatementLSXPike35 min
Jun 26, 2:03 PM CDTSpecial Weather StatementLSXPike27 min
Jun 26, 2:10 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph50 min
Jun 26, 2:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike41 min
Jun 26, 2:29 PM CDTSpecial Weather StatementLSXCalhoun31 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair52 min
Jun 26, 3:05 PM CDTSpecial Weather StatementLSXCalhoun40 min
Jun 26, 3:58 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Jun 26, 4:49 PM CDTSpecial Weather StatementLSXBond41 min
Jun 26, 5:14 PM CDTSpecial Weather StatementLSXFayette46 min
Jun 26, 1:37 PM CDTSpecial Weather StatementLSXSaint Francois23 min
Jun 26, 1:49 PM CDTSpecial Weather StatementLSXWarren26 min
Jun 26, 2:00 PM CDTSpecial Weather StatementLSXSainte Genevieve30 min
Jun 26, 3:11 PM CDTSpecial Weather StatementLSXSaint Louis, City of Saint Louis34 min
Jun 26, 4:25 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Jun 26, 6:00 PM CDTFlash Flood WarningLSXSaint Louis2 hr
Jun 26, 6:18 PM CDTFlash Flood WarningLSXIron, Madison, Saint Francois3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.